# SDR SWAA2017102417367

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 34,965 hours, 20,547 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A820010
- Part serial: 20659664
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR STRUT DOOR CRACKED.  R&R DOOR PER MM.
